Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rocket2010

Member
  • Total Reviews

    0
  • Content Count

    88
  • Joined

  • Last visited

Community Reputation

0 Neutral

About rocket2010

  • Rank
    Junior Member
  1. Does accutane clear and existing sebaceous cyst or not?? My derm says if there is a left over white dome under the skin its scar tissue not a cyst because the full course of accutane would have cleared it. Other information says only surgical removal will remove a cyst and accutane will not help so does anyone know
  2. Moxie: I'm 40+ and Im just finishing my last month (round 4) I still have one cyst left but its small and could perhaps be scar tissue. It's worth the side effects for me. I hope you continue to do well good luck on the 60. I would finish the 40's, they have every day accounted for when they dispense the meds.
  3. I've tried 4 rounds of accutane. we to the a endo and took the hormone test that said I was "within normal limits" however, my primary doc gave me spiro but I'm afraid to take it. I have left over cysts after accutane and I'm wondering if spiro will clear some existing under the skin white cysts things? also, what if my acne is on my cheeks rather than jaw and chin. Does that mean it's not hormonal?
  4. naproxen is also recomended for swelling/redness. keep your head up (Literally and Figuratively) the swelling might increase while laying down. if it looks the least bit infected get to the doc, you dont want to mess in the eye area.
  5. ahhhh destroying tissue, not a pretty picture. Thats down right scary. I have had injections before without this happening, however this particular spot on the cheek was injected 8 months ago and it did the same thing then..I just thought it weird the rest of my face could take injections no problem but this one area gets all angry about it! makes sense that the tissue is more delicate on the cheeks and yes, the only place I have ever indented was on the cheek area. (my former derm was way
  6. I am 30 days post accutane and had two white non inflamed "scar tissue" things on my right cheek and chin Monday afternoon my derm injected two spots with 1.0 Kenalog. Tuesday, looked GREAT!!! no redness tissue shrank, you could hardly tell anything was there at all Tuesday late evening...RED ANGRY CIRCLES APPEARED WHERE THE SHOTS WERE ADMINISTERED. not so much on the chin but definately in the cheek area. my question: if these things were not red to begin with, looked great immedately aft
  7. Did you ever find out what it was? I have the same thing and was told it's scar tissue, got a kenalog injection in it today.
  8. I have a cyst on my cheek. Mind you I've had it injected last year where as it turned white but did not resovle. I am currently finishing my 4th course (yes 4) of Accutane 40 mg a day (120#female) however, this white thing remains just under the skin. It's not deep but sometimes is more noticable than others. It does change in size slightly. It is possible the injection (going on a year ago) could have turned my skin white? this thing is very flat and hardly noticable to the touch but discolore
  9. Day 23 no change. Nothing at all. Same side effects. Redness seems to have subsided at bitI The good news, I did go to work without make up and felt good about it.
  10. Cant say that I've had the micro spots. Are you watching how dry you are getting? It could be from irritation, try some lotion or wash that is even more mild than what you have now. I dont know the products you have over seas but we have cleansers and lotions for very sensitive skin and some that address redness. Wash with cool water only, no hot hot showers, that will dry you out and increase redness. If it's not gone soon maybe a quick call to the derm for advice.
  11. I've done 4 courses and usually clear by the end of the first month. but I've been through 3 courses before so I was pretty clear going in. You just never know when or if you will have a break out, it's pot luck, if you are breaking out just take heart that a lot of posts say one day they are bad and they wake up and boom..everything is clear and healing. I hope this is the case for you. 110# is about 50 kg. 40 mg x 30 days = 1200mg 1200 x 7 months = 8400 mg 110#'s = 50 kg 8400/50kg =
  12. Hey MsKitty WOW, I found someone who has done more rounds than me! I'm on my 4th course over 10 years. I get a few years of remission with each course and it seems each time it creeps back it is much more mild. I would consider mine about the same as yours Clear until that time of the month then a break out, then it's a week to heal, about 10 days of good skin and then the cycle starts over again. totally hear you on the too old to be dealing with this stuff and sick of living my life around
  13. Congrats and good luck with your second round. At least you know what to expect. I hope this one does it for you. I'm on 40 mg too but have done a round as high as 80- that was tough. I can totally understand why you took a break. Hang in there!
  14. day 20 just finished my 20th pill. So far so good. I follow up with the derm on 18th. I'm clear except for the white cysts on the cheek and chin. 4 times is crazy, I was so hoping to be done with this after the 1st time..then hope for the 2nd time, by the third time I was convinced it had to go but no, it came back, less and more mild each time but still it began to creep back. After 20 years of acne I'm not playing with creams and gels and antibiotics any longer This is the only thing th
  15. finishing up the second pack Day 19 I think. Flaky dry dry skin with some peeling around the mouth area. Lips are dry, eye sight at night is starting to get worse however, I've always needed glasses at night so it could be a natural charge or perhaps hastened due to the meds. I'm losing more hair than usual (I think) so far it hasnt been alarming. Lips are crazy dry and I cant put enough on them to keep them moist. The cyst on the cheek and chin still live on to this day, I was hoping to
×